Header

UZH-Logo

Maintenance Infos

On the length of critical orbits of stable quadratic polynomials


Ostafe, A; Shparlinski, I (2010). On the length of critical orbits of stable quadratic polynomials. Proceedings of the American Mathematical Society, 138(8):2653-2656.

Abstract

We use the Weil bound of multiplicative character sums, together with some recent results of N. Boston and R. Jones, to show that the critical orbit of quadratic polynomials over a finite field of q elements is of length O(q(3/4)), improving upon the trivial bound q.

Abstract

We use the Weil bound of multiplicative character sums, together with some recent results of N. Boston and R. Jones, to show that the critical orbit of quadratic polynomials over a finite field of q elements is of length O(q(3/4)), improving upon the trivial bound q.

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
7 citations in Scopus®
13 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

48 downloads since deposited on 16 Aug 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:August 2010
Deposited On:16 Aug 2010 14:40
Last Modified:17 Feb 2018 17:13
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in Proc. Amer. Math. Soc. 138 (2010), no. 8, 2653--2656 , published by the American Mathematical Society
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1090/S0002-9939-10-10404-3
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2644881
Other Identification Number:arXiv:0909.3972v3

Download

Download PDF  'On the length of critical orbits of stable quadratic polynomials'.
Preview
Filetype: PDF
Size: 126kB
View at publisher